| Model Number |
500001002500 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-jan-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device had time delay.A technical support specialist (tss) corrected the station time and verified station reflecting correct time.The system functioned as intended after the technical support specialist troubleshot the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es, had a pyxis station with time issue.The customer stated that this malfunction occurred while dispensing the medication and caused a delay to the patient care.There were no adverse events or injuries reported based on this event.